# SDR SWIA202503110218

- Difficulty date: February 18, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 38,647 hours, 26,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTNER BETWEEN FS517 - FS533 ON STRINGER 27 HAS LIGHTNING DAMAGE THAT IS BEYOND SRM 53-00-00 LIMITS (MARKED WITH TAPE AND STREAMER)     (FILED CLOSED)    REPAIR WAS DETERMINED TO BE A MAJOR REPAIR REF CP29667504-1 FOR DETERMINATION. REF CP2970039-1 FOR COMPLIANCE OF REO 690-53-31-920 REV -A(P1) DATED 2025-02-21  COMPLIED WITH SKYWESTTASKCARD 51-900-1002-SKY(CL600-2D24) COMPLIED WITH REO 690-53-31-920 REV -A DATED 2025-02-26
